# SDR AALA202309192564

- Difficulty date: August 25, 2023
- Submitted: September 19, 2023
- Operation: Air carrier
- Aircraft: N725UW
- Make and model: Airbus A319-112
- Aircraft serial: 1135
- Aircraft time: 63,029 hours, 37,736 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gauge
- Condition: Glazed
- Location: Zone 800 - Doors
- Component: Damper, Ratier
- Component part number: FE240004
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE: PASSENGER / CREW DOOR 841 DAMPER AND EMERGENCY OPERATION CYLINDER  PRESSURE GUAGE IS GLAZED. **SUPPLEMENTAL REPORT FOR AALA202308292564: REPLACED DAMPER AND EMERGENCY OPERATION CYLINDER PER AMM 52-11-14.** (CLOSED)
